# SDR AALA202203224690

- Difficulty date: March 22, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737*
- Aircraft serial: 29548
- Aircraft time: 59,391 hours, 24,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND FORWARD SIDEWALL EMERGENCY EXIT IDENTIFIER LIGHT DAMAGED. REPLACED EXIT LIGHT ASSEMBLY PER AMM 33-51-01.
